Beitr\ EMIS ELibM Electronic Journals Beiträge zur Algebra und Geometrie
Contributions to Algebra and Geometry
Vol. 46, No. 2, pp. 363-376 (2005)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Extensions of radical operations to Fractional Ideals

Ali Benhissi

Department of Mathematics, Faculty of Sciences, 5000 Monastir, Tunisia

Full text of the article:

Electronic version published on: 18 Oct 2005. This page was last modified: 29 Dec 2008.

© 2005 Heldermann Verlag
© 2005–2008 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition